Alert archive / California / Wind Advisories in 2007
Wind Advisory 14, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 11, 2007, 7:34 AM PDT for 4 counties in California. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 7:34 AM PDT (14:34 UTC)
- Expired
- Mar 11, 2007, 7:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 111434 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 734 AM PDT SUN MAR 11 2007 CAZ048-055>058-112200- /O.NEW.KSGX.WI.Y.0014.070311T1434Z-070312T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 734 AM PDT SUN MAR 11 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS76 KSGX 112018 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 118 PM PDT SUN MAR 11 2007 CAZ048-055>058-120200- /O.CON.KSGX.WI.Y.0014.000000T0000Z-070312T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 118 PM PDT SUN MAR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 120142 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 642 PM PDT SUN MAR 11 2007 CAZ048-055>058-120245- /O.EXP.KSGX.WI.Y.0014.000000T0000Z-070312T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 642 PM PDT SUN MAR 11 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING... THE SANTA ANA WINDS HAVE SUBSIDED THIS EVENING. THE WINDS WILL INCREASE LATER TONIGHT AND MONDAY MORNING THROUGH THE PASSES AND CANYONS...BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY LEVELS. $$ MOEDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:50 AM PDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 11, 3:50 AM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 AM PDT SUN MAR 11 2007
.SYNOPSIS...
HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL COMBINE TO BRING
NEAR RECORD HIGH TEMPERATURES THROUGH MONDAY WITH TEMPERATURES
REMAINING WELL ABOVE SEASONAL AVERAGES FOR INLAND AREAS FOR TUESDAY
THROUGH FRIDAY. ONSHORE FLOW MAY INCREASE SOME FOR NEXT WEEKEND
BRINGING SOME COOLING AND A POSSIBLE RETURN OF THE MARINE LAYER. NO
PRECIPITATION IS EXPECTED FOR AT LEAST THE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH TUESDAY)...
HIGH PRESSURE ALOFT CENTERED NEAR POINT CONCEPTION AND WEAK OFFSHORE
WILL COMBINE TO BRING NEAR RECORD TEMPERATURES THROUGH MONDAY.
WARMING THAT BEGAN SATURDAY WILL ACCELERATE TODAY AND IS EXPECTED TO
PEAK MONDAY. SOME RECORD HIGH TEMPERATURE RECORDS MAY FALL
TODAY...MAINLY FOR INLAND AREAS. AS TEMPERATURES PEAK MONDAY...MANY
MORE RECORDS ARE EXPECTED TO FALL ON MONDAY. A RETURN OF WEAK
ONSHORE FLOW MAY BRING MINOR COOLING TO AREAS NEAR THE COAST
TUESDAY...WITH LESS COOLING INLAND. SOME ADDITIONAL HIGH TEMPERATURE
RECORDS MAY ALSO FALL ON TUESDAY...MAINLY FOR AREAS INLAND FROM THE
COAST. SOME RECORD HIGH MINIMUM TEMPERATURE RECORDS COULD ALSO BE
SET...MAINLY NEAR THE FOOTHILLS TONIGHT AND MONDAY NIGHT. A SPECIAL
WEATHER STATEMENT WILL BE ISSUED AROUND 5 AM HIGHLIGHTING SOME OF
THE LOCATIONS THAT COULD SET RECORD HIGH TEMPERATURES TODAY AND
MONDAY.
&&
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
MINOR DAY TO DAY CHANGES WEDNESDAY THROUGH FRIDAY WITH DRY WEATHER
CONTINUING AND TEMPERATURES REMAINING ABOVE SEASONAL AVERAGES...
ESPECIALLY INLAND FROM THE COAST. ONSHORE FLOW MAY STRENGTHEN SOME
NEXT WEEKEND AND HIGH PRESSURE WEAKEN SOME BRINGING SOME COOLING
AND A POSSIBLE RETURN OF THE MARINE LAYER.
&&
.AVIATION...
111045Z...HAZE AND MIST STILL HANGING AROUND BUT EXPECT VIS WILL BE
VFR BY EARLY THIS MORNING AS OFFSHORE FLOW KICKS IN. GUSTY NORTHEAST
WINDS EXPECTED TO BEGIN THIS MORNING ABOUT 14-16Z INLAND AND OVER
THE MOUNTAINS AND INTO ORANGE COUNTY. GUSTS TO 35 KT POSSIBLE MAINLY
THROUGH AND BELOW PASSES AND CANYONS. CLEAR SKIES WITH SOME HIGH
CLOUDS AT TIMES THROUGH MONDAY. WINDS AT 5K FT...EAST 10-15
KT...BECOMING EAST 10 KT MONDAY MORNING...THEN EAST 5 KT MONDAY
AFTERNOON. WINDS AT 10K FT... NORTHEAST TO EAST 5 KT...BECOMING EAST
15 KT THIS AFTERNOON...THEN NORTHEAST 10 KT MONDAY MORNING...THEN
EAST 5 KT MONDAY AFTERNOON.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM PDT THIS
EVENING FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN
JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
FOREST-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE
MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN
BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-
SAN DIEGO COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND
DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-
SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT
OF THE CLEVELAND NATIONAL FOREST.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO
RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-SAN DIEGO
COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
DISTRICTS OF THE CLEVELAND NATIONAL FOREST-SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
CLEVELAND NATIONAL FOREST.
PZ...NONE.
&&
PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Mar 11, 4:45 AM PDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 445 AM PDT SUN MAR 11 2007 CAZ048-050-055>058-121600- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 445 AM PDT SUN MAR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS TODAY FROM 11 AM UNTIL 7 PM. SEE LAXRFWSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FIRE WEATHER WATCH FOR THE MOUNTAINS AND VALLEYS FOR MONDAY FROM 11 AM UNTIL 7 PM. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
In the hours before
Special weather statement, Mar 11, 4:40 AM PDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 440 AM PDT SUN MAR 11 2007 CAZ042-043-048-050-055>058-060>062-121300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 440 AM PDT SUN MAR 11 2007 ...HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING NEAR RECORD HIGH TEMPERATURES THROUGH MONDAY... HIGH PRESSURE ALOFT CENTERED NEAR POINT CONCEPTION AND WEAK OFFSHORE FLOW WILL COMBINE TO BRING NEAR RECORD TEMPERATURES THROUGH MONDAY. WARMING THAT BEGAN SATURDAY WILL ACCELERATE TODAY WITH SOME RECORD HIGH TEMPERATURES POSSIBLE TODAY...MAINLY IN INLAND AREAS. TEMPERATURES ARE EXPECTED TO PEAK MONDAY WITH NEW RECORD HIGH TEMPERATURES POSSIBLE AT MANY LOCATIONS...POSSIBLY EXTENDING TO THE COAST. A RETURN OF WEAK ONSHORE FLOW TUESDAY MAY BRING MINOR COOLING NEAR THE COAST WITH SOME RECORD HIGH TEMPERATURES STILL POSSIBLE FOR INLAND AREAS. SOME RECORD HIGH MINIMUM TEMPERATURE RECORDS MAY ALSO BE SET...MAINLY NEAR THE FOOTHILLS...TONIGHT AND MONDAY NIGHT. ...SOME LOCATIONS THAT MAY SET NEW RECORD HIGH TEMPERATURES TODAY... LOCATION FORECAST HIGH CURRENT RECORD ALPINE 84 82 IN 1959 / RECORDS SINCE 1952 EL CAJON 89 88 IN 1997 / RECORDS SINCE 1979 IDYLLWILD 75 74 IN 2004 / RECORDS SINCE 1943 PALOMAR MOUNTAIN 76 72 IN 1972 / RECORDS SINCE 1940 YORBA LINDA 86 84 IN 1959 / RECORDS SINCE 1945 ...SOME LOCATIONS THAT MAY SET NEW RECORD HIGH TEMPERATURES MONDAY... LOCATION FORECAST HIGH CURRENT RECORD ALPINE 91 84 IN 1959 / RECORDS SINCE 1952 BEAUMONT 85 83 IN 2000 EL CAJON 95 83 IN 1993 / RECORDS SINCE 1979 EL MIRAGE 84 79 IN 1972 ELSINORE 93 86 IN 1959 / RECORDS SINCE 1948 ESCONDIDO 90 82 IN 1993 / RECORDS SINCE 1900 IDYLLWILD 75 74 IN 2004 / RECORDS SINCE 1943 LAGUNA BEACH 84 73 IN 1959 / RECORDS SINCE 1928 OCEANSIDE HARBOR 80 72 IN 1980 / RECORDS SINCE 1943 RAMONA 87 80 IN 2004 / RECORDS SINCE 1974 SANTA ANA 91 87 IN 1959 / RECORDS SINCE 1916 VISTA 87 82 IN 1998 / RECORDS SINCE 1962 WILD ANIMAL PARK 97 84 IN 1997 / RECORDS SINCE 1979 MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:08 AM PDT | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 39 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.